Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 151, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 5, 2012, 1:23 PM CDT for Carroll County, Henry County, Weakley County, Tennessee. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2012, 1:23 PM CDT (18:23 UTC)
- Expired
- Apr 5, 2012, 1:59 PM CDT
- In force
- 36 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Henry County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 94 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:18 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
922 WUUS54 KMEG 051823 SVRMEG TNC017-079-183-051915- /O.NEW.KMEG.SV.W.0151.120405T1823Z-120405T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 123 PM CDT THU APR 5 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CARROLL COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... * UNTIL 215 PM CDT * AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MCKENZIE...AND MOVING NORTH AT 5 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCKENZIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3633 8877 3634 8838 3607 8847 3608 8871 TIME...MOT...LOC 1824Z 189DEG 6KT 3613 8858 $$
2 follow-up statements
289 WWUS54 KMEG 051835 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 135 PM CDT THU APR 5 2012 TNC017-079-183-051915- /O.CON.KMEG.SV.W.0151.000000T0000Z-120405T1915Z/ WEAKLEY TN-CARROLL TN-HENRY TN- 135 PM CDT THU APR 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTHWESTERN HENRY...NORTH CENTRAL CARROLL AND SOUTHEASTERN WEAKLEY COUNTIES... AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HINKLEDALE...OR NEAR MCKENZIE...MOVING NORTH AT 5 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCKENZIE... ORE SPRINGS...PILLOWVILLE...CROWLEY STORE...STAFFORDS STORE... SANDHILL...COMO...HINKLEDALE AND HICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3633 8877 3634 8838 3607 8847 3608 8871 TIME...MOT...LOC 1835Z 189DEG 6KT 3615 8858 $$
437 WWUS54 KMEG 051859 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 159 PM CDT THU APR 5 2012 TNC017-079-183-051908- /O.CAN.KMEG.SV.W.0151.000000T0000Z-120405T1915Z/ WEAKLEY TN-CARROLL TN-HENRY TN- 159 PM CDT THU APR 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HENRY...NORTH CENTRAL CARROLL AND SOUTHEASTERN WEAKLEY COUNTIES IS CANCELLED... AT 158 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. QUARTER SIZE HAIL WAS REPORTED IN NORTH HUNTINGDON BY EMERGENCY MANAGEMENT AT 140 PM CDT. .CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE POSSIBLE FOR YOUR AREA. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. LAT...LON 3633 8877 3634 8838 3607 8847 3608 8871 TIME...MOT...LOC 1858Z 189DEG 6KT 3619 8857 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:51 PM CDT, 32 minutes earlier.
Area forecast discussion, Apr 5, 12:51 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1251 PM CDT THU APR 5 2012 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 1000 AM CDT THU APR 5 2012/ UPDATE... UPPER LOW OVER ARKANSAS CONTINUES TO PROGRESS EASTWARD THIS MORNING. A FEW SMALL ARCS OF SHOWERS AND THUNDERSTORMS ARE PUSHING NORTHEAST OVER NORTHERN MISSISSIPPI AND EASTERN ARKANSAS. SOME BREAKS IN THE CLOUD COVER TO THE NORTH AND EAST SHOULD ALLOW FOR SOME DESTABILIZATION THIS MORNING WITH SHOWERS AND THUNDERSTORMS BECOMING MORE NUMEROUS BY AFTERNOON ACROSS WEST TENNESSEE. THUS...BUMPED UP POPS IN THESE AREAS. SOME STORMS COULD BE SEVERE...WITH HAIL BEING THE MAIN THREAT BUT FLASH FLOODING IS ALSO POSSIBLE ON THE NORTH EDGE OF THE UPPER LOW WITH NEARLY STATIONARY MOVEMENT OF STORMS...A LA STORMS NEAR LAWRENCE COUNTY. BORGHOFF PREV DISCUSSION... /ISSUED 309 AM CDT THU APR 5 2012/ AN UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY LOCATED OVER NORTHWEST ARKANSAS WILL DRIFT SOUTHEASTWARD TODAY SETTING OFF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA. MODELS IN PRETTY GOOD AGREEMENT WITH THIS SYSTEM. EXPECT AFTER SUNRISE...SHOWERS AND THUNDERSTORM COVERAGE WILL BEGIN TO BLOSSOM OVER MUCH OF THE AREA AS DAYTIME HEATING INTERACTS WITH THE APPROACHING UPPER LOW. ALREADY SEEING A COUPLE LINES OF SHOWERS AND THUNDERSTORMS SOUTHWEST OF THE CWA. SOME OF THE STORMS TODAY COULD BECOME SEVERE MAINLY OVER SOUTHEASTERN SECTIONS OF THE CWA WHERE INSTABILITY WILL BE THE GREATEST AND DUE TO THE TIMING OF THE PASSAGE OF THE UPPER LOW. FOR THIS REASON...THE SLIGHT RISK AS BEEN EXPANDED INTO THE MIDSOUTH. THE RISK AREA IS SOUTH AND EAST OF A LINE FROM JACKSON...TO MEMPHIS...TO CLARKSDALE. COOLER AIR WILL FILTER INTO THE AREA TODAY...KEEPING HIGHS IN THE LOWER TO MID 70S. TONIGHT...UPPER LOW PUSHES SOUTHEAST OF THE AREA QUICKLY. EXPECT POSSIBLY A FEW LINGERING SHOWERS ACROSS NORTHEAST MISSISSIPPI AND WEST TENNESSEE NEAR THE TENNESSEE RIVER DURING THE EARLY EVENING HOURS. OTHERWISE...SKIES WILL BEGIN TO CLEAR AS A SFC HIGH LOCATED OVER THE GREAT LAKES BEGINS TO BUILD SOUTHWARD. FRIDAY THROUGH SATURDAY...SFC HIGH OVER THE GREAT LAKES WILL CONTINUE TO BUILD INTO THE CWA AS AN UPPER RIDGE MOVES OVER THE AREA. EXPECT MOSTLY CLEAR SKIES WITH PLEASANT TEMPERATURES. HIGHS WILL RANGE FROM THE MID 60S TO THE MID 70S WITH LOWS IN THE 40S. SATURDAY NIGHT INTO SUNDAY...A COLD FRONT WILL SLIDE THROUGH THE MIDSOUTH. MODELS ARE IN GOOD AGREEMENT THAT THE FRONT WILL COME THROUGH THE AREA DRY. SUNDAY NIGHT THROUGH THE END OF THE FORECAST...SFC HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH THE PERIOD. ANOTHER DRY COLD FRONT MONDAY NIGHT WILL BRING IN A REINFORCING SHOT OF COLD AIR. TEMPERATURES ARE ACTUALLY EXPECTED TO BE BELOW NORMAL MONDAY NIGHT THROUGH WEDNESDAY WITH HIGHS IN THE LOWER TO MID 60S AND LOWS IN THE MID 30S TO MID 40S. WILL NEED TO WATCH TUESDAY NIGHTS LOWS AS FROST ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE CWA. KRM && .AVIATION... 18Z TAFS COLD CORE UPPER LOW WAS LOCATED JUST WEST OF MEM AT 1745Z. THIS UPPER LOW WILL DRIFT SOUTHEAST ACROSS THE MIDSOUTH THROUGH THE REMAINDER OF THE AFTERNOON...INTO EARLY EVENING. WITH SURFACE HEATING...A CHANCE OF TS WILL PERSIST AREAWIDE THROUGH THE REMAINDER OF THE AFTERNOON. A LOSS OF TS INTENSITY AND COVERAGE WILL OCCUR BEHIND THE UPPER LOW...WITH THE LOSS OF SURFACE HEATING BY THIS EVENING. VFR LIKELY OVERNIGHT...WITH SUFFICIENT NORTH WINDS TO PRECLUDE FOG FORMATION. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 69 50 67 48 / 80 0 0 0 MKL 72 45 66 38 / 80 10 0 0 JBR 69 47 66 43 / 80 0 0 0 TUP 71 49 71 44 / 80 10 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 5, 12:30 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1230 PM CDT THU APR 5 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1230 PM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE THROUGH THE MIDSOUTH TODAY. NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH AFTERNOON. THERE IS A SLIGHT RISK FOR SEVERE STORMS FOR AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER FOR MAINLY LARGE HAIL. THE SEVERE THREAT WILL COME TO AN END BY 8 PM AS THE UPPER LEVEL LOW PUSHES EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE POSSIBILITY OF FROST WILL OCCUR ACROSS NORTHEASTERN PORTIONS OF THE MIDSOUTH TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING AS LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. BORGHOFF
In the hours before
Special weather statement, Apr 5, 12:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 PM CDT THU APR 5 2012
ARZ036-048-049-MSZ001-007-008-010-011-051815-
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-TATE MS-QUITMAN MS-
DE SOTO MS-COAHOMA MS-
1239 PM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 115 PM CDT FOR...
SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN LEE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
EXTREME NORTHWESTERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
EXTREME SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND
WINDS UP TO 40 MPH WAS LOCATED FROM HUGHES TO 4 MILES SOUTHEAST OF
CLARKSDALE AT 1239 PM CDT...MOVING EAST AT 10 MPH.
PEOPLE IN COAHOMA...CRITTENDEN...DESOTO...LEE...QUITMAN...ST.
FRANCIS...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR
CLARKSDALE AND HUGHES...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE...FLOWER
LAKE...HORSESHOE LAKE...MIDWAY LAKE...MOON LAKE AND TUNICA LAKE.
&&
LAT...LON 3499 9025 3454 9020 3408 9032 3408 9064
3454 9050 3499 9057
TIME...MOT...LOC 1739Z 270DEG 8KT 3492 9044 3454 9038
3417 9050Local storm report, Apr 5, 12:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1258 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HAIL 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
04/05/2012 E0.75 INCH SHELBY TN TRAINED SPOTTER
PENNY SIZE HAIL...SUMMER AND WHITESTATION AREA
1005 AM HAIL 3 E DOWNTOWN MEMPHIS 35.13N 90.00W
04/05/2012 E0.25 INCH SHELBY TN TRAINED SPOTTER
PENNY SIZED HAIL AT AVON AND SUMMER AVE.
1158 AM TORNADO 2 N HAYTI 36.26N 89.75W
04/05/2012 PEMISCOT MO LAW ENFORCEMENT
NUMEROUS REPORTS OF A BRIEF TORNADO ON THE GROUND.
1239 PM HAIL N HAYTI 36.23N 89.75W
04/05/2012 M1.00 INCH PEMISCOT MO TRAINED SPOTTER
QUARTER SIZED HAIL JUST NORTH OF HAYTI.
1253 PM HAIL HUNTINGDON 36.01N 88.41W
04/05/2012 E0.75 INCH CARROLL TN TRAINED SPOTTER
PENNY SIZED HAIL IN HUNTINGDON.
&&
MRMSpecial weather statement, Apr 5, 1:03 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
103 PM CDT THU APR 5 2012
MSZ001-007-008-010>012-051845-
TUNICA MS-TATE MS-QUITMAN MS-PANOLA MS-DE SOTO MS-COAHOMA MS-
103 PM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
WESTERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
EAST CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND
WINDS UP TO 40 MPH WAS LOCATED FROM 6 MILES NORTHWEST OF LAKE
CORMORANT TO DUBLIN AT 103 PM CDT...MOVING EAST AT 10 MPH.
PEOPLE IN COAHOMA...DESOTO...PANOLA...QUITMAN...TATE AND TUNICA
COUNTIES...INCLUDING LOCATIONS NEAR HORN LAKE...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ARKABUTLA
LAKE...BEAVERDAM LAKE...HORN LAKE...LAKE MCKELLAR...MOON LAKE AND
ROBCO LAKE.
&&
LAT...LON 3499 9003 3459 9003 3408 9017 3408 9054
3458 9032 3499 9023
TIME...MOT...LOC 1803Z 269DEG 7KT 3497 9027 3458 9028
3410 9047Special weather statement, Apr 5, 1:06 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
106 PM CDT THU APR 5 2012
ARZ036-TNZ088-051845-
CRITTENDEN AR-SHELBY TN-
106 PM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL AND WINDS UP
TO 40 MPH WAS LOCATED FROM 4 MILES NORTHWEST OF CRAWFORDSVILLE TO 8
MILES SOUTH OF EDMONDSON AT 106 PM CDT...MOVING EAST AT 10 MPH.
PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
MARION...T O FULLER STATE PARK AND WEST MEMPHIS...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
BRANDYWINE LAKE AND WAPANOCCA LAKE.
&&
LAT...LON 3536 9016 3514 9003 3500 9002 3500 9038
3512 9037 3530 9048
TIME...MOT...LOC 1806Z 266DEG 7KT 3526 9037 3513 9029
3500 9027Special weather statement, Apr 5, 1:08 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
108 PM CDT THU APR 5 2012
TNZ004-021-051845-
CARROLL TN-HENRY TN-
108 PM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTH CENTRAL HENRY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5
MILES SOUTHWEST OF BRUCETON AT 108 PM CDT...MOVING EAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL AND HENRY COUNTIES...INCLUDING LOCATIONS NEAR
HUNTINGDON...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3616 8817 3615 8817 3612 8820 3595 8821
3590 8834 3604 8844 3624 8817 3620 8814
TIME...MOT...LOC 1808Z 262DEG 2KT 3601 8832Special weather statement, Apr 5, 1:11 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 111 PM CDT THU APR 5 2012 TNZ003-020-021-051845- WEAKLEY TN-CARROLL TN-GIBSON TN- 111 PM CDT THU APR 5 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 145 PM CDT FOR... NORTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... EAST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 4 MILES NORTHEAST OF ATWOOD AT 111 PM CDT...MOVING NORTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CARROLL...GIBSON AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR MCKENZIE...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3590 8856 3597 8877 3618 8873 3615 8839 TIME...MOT...LOC 1811Z 205DEG 10KT 3602 8862
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 10:01 AM CDT | Special Weather Statement | MEG | Shelby | 29 min |
| Apr 5, 10:03 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 32 min |
| Apr 5, 10:27 AM CDT | Special Weather Statement | MEG | Tipton | 48 min |
| Apr 5, 11:49 AM CDT | Severe Thunderstorm Warning | MEG | Lake | 41 min |
| Apr 5, 12:08 PM CDT | Tornado Warning | MEG | Lake | 20 min |
| Apr 5, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 27 min |
| Apr 5, 12:42 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Gibson, Henderson, Madison | 33 min |
| Apr 5, 1:08 PM CDT | Special Weather Statement | MEG | Carroll | 37 min |
| Apr 5, 1:11 PM CDT | Special Weather Statement | MEG | Carroll | 34 min |
| Apr 5, 1:46 PM CDT | Special Weather Statement | MEG | Obion | 29 min |
| Apr 5, 2:01 PM CDT | Special Weather Statement | MEG | Obion, Weakley | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.